Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 316501, 6 pages
http://dx.doi.org/10.1155/2013/316501
Research Article

Strong List Edge Coloring of Subcubic Graphs

1School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou 221116, China
2College of Computer Science and Technology, Zhejiang University of Technology, Hangzhou 310023, China
3Department of Mathematics, West Virginia University, Morgantown, WV 26506–6310, USA

Received 9 February 2013; Accepted 31 March 2013

Academic Editor: Carlo Cattani

Copyright © 2013 Hongping Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. L. Fouquet and J. L. Jolivet, “Strong edge-coloring of graphs and applications to multi-k- gons,” Ars Combinatoria A, vol. 16, pp. 141–150, 1983. View at Publisher · View at Google Scholar
  2. J. L. Fouquet and J. L. Jolivet, “Strong edge-coloring of cubic planar graphs,” Progress in Graph Theory, pp. 247–264, 1984. View at Google Scholar
  3. L. D. Andersen, “The strong chromatic index of a cubic graph is at most 10,” Discrete Mathematics, vol. 108, no. 1–3, pp. 231–252, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. K. W. Lih and D. D. F. Liu, “On the strong chromatic index of cubic Halin graphs,” Applied Mathematics Letters, vol. 25, no. 5, pp. 898–901, 2012. View at Publisher · View at Google Scholar
  5. W. C. Shiu and W. K. Tam, “The strong chromatic index of complete cubic Halin graphs,” Applied Mathematics Letters, vol. 22, no. 5, pp. 754–758, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. H. Hocquard and P. Valicov, “Strong edge colouring of subcubic graphs,” Discrete Applied Mathematics, vol. 159, no. 15, pp. 1650–1657, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus